# SDR DHL2003604763

- Difficulty date: June 11, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 5755032113
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT T-FITTING ATTACHING NR 4 TRACK TO FLOORBEAM AT STA 1704.000 CORRODED.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1 ATM NR  P0201387, DWG 5755032.  REMOVED CORRODED FITTING IAW SRM 51-3-0 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  FABRICATED NEW FITTING IAW DWG 5755032.  PERFORMED LIQUID PENETRANT INSPECTION IAW DC8 NDT SPM PART 08-00-02/06.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING IAW SRM 51-1-8B.  INSTALLED FITTING WITH NEW FASTENERS IAW SRM 51-3-1 PG 1.
